# SDR A6WA2020012047120

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 40,323 hours, 38,167 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P946
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 40,116 hours, 45,679 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL, SHORTLY AFTER TAKEOFF, RECEIVED A SMOKE TOILET WARNING MESSAGE AND NOTICED AN ODOR OF SMOKE IN THE COCKPIT AND CABIN. CAPTAIN INSTRUCTED THE FLIGHT ATTENDANT TO CHECK THE LAVATORY FOR ANY INDICATION OF SMOKE. THE FLIGHT ATTENDANT FOUND THE SMOKE ALARM IN THE LAVATORY WAS ACTIVATED BUT DID NOT FIND ANY SMOKE ONLY AN ODOR OF SMOKE THAT WAS PRESENT THROUGHOUT THE CABIN. AIRCRAFT REMOVED FROM SERVICE. PERFORMED PROCEDURE OF SUPP 09-037C. FOUND LT PACK TO BE PRODUCING ODOR. RT PACK OPERATES NORMAL. REF 264070/4 FOR MEL. REF W/O 293766 W/C 2 FOR CORRECTIVE ACTION. PERFORMED PARAGRAPH 3 PROCEDURE STEP A CLEAN APPROPRIATE WATER SEPARATOR & COALSCER. REF TASK 21-51-13-140-801. W/C GENERATED TO COMPLETE (PROCEDURE) STEPS B THROUGH G. ALSO PARAGRAPH CLOSE OUT. STEP A AND B AMM SUPP 09-037C. C/W AMM SUPP 09-037C, NO ODORS OR FUMES PRESENT IN COCKPIT, CABIN OR LAV, OPS CHECK GOOD. R/R APU OPS CK AND LK CK GOOD NO DEFECTS NOTED AT THIS TIME REF SUPP 13-005 AND AMM CH 49-40 REF W/O 290036 FOR ADDITIONAL SERVICEABLE. REMARKS REMOVED PLACARD REMOVED FROM MEL. S/N OFF P-946 S/N ON P-1012.
